I have been on off mirtazapine for probably 10/12 years as starting getting very low ,as time went on began getting depressed, but was worried about trying something new ,so Dr kept trying different doses, only thing about mirtazapine was good for sleeping, I weaned myself about 10 months ago, fine for while ,then few weeks ago began to feeling down again,knowing then needed to see someone,which I did,Dr was very helpful, he went long way through my records and realized mirtazapine wasn’t for again, so recommended sertraline,explaining 25mg for week,then 50ml which I start tonight,I’m hoping after few more nights sleeping will get better, as he said to get in touch 5 weeks. Any helpful information back be great.
Dose sertraline cause sleep problems?
Question posted by Pauline jackson on 27 July 2022
Last updated on 29 July 2022
Thank you for answering my question, I’m finding it very hard to not ring Dr in morning about stopping this tablet,it’s now 2-10am had hr sleep 11-12am,that’s it now won’t get to sleep again,been same since 6 nights ago, really hard as long nights,moved from husband room as keeping him awake, difficult.
I'm guessing that you mean it's causing you some insomnia which affects about 20% of users. This is a common side effect and it generally resolves within days to a week or so.
Did it start on the 25mg dose? If it did the increased dose may make it persist a bit longer but it will go away.
If you continue having problems let your doctor know as it's important for them to know about side effects you may be experiencing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.